# SDR AALA202410149421

- Difficulty date: October 11, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N128AN
- Make and model: Airbus A321-231
- Aircraft serial: 6346
- Aircraft time: 31,900 hours, 10,389 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HM01
- Condition: Faulted
- Location: Zone 100
- Part time: 59,092 hours, 27,716 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO ATL DUE TO A BURNING SMEEL IN THE REAR OF THE AIRCRAFT. THE AIRCRAFT LANDED SAFELY AT ATL WITHOUT FURTHER INCIDENT. MAINTENANCE FOUNF THE AVIONICS VENT BLOWER FAN MOTOR 20HQ MAKING EXCESSIVE NOISE WITH A BURNING SMELL ALONG WITH A ECAM VENT BLOWER FAULT MESSAGE. MAINTENANCE REPLACED THE AVIONICS VENT BLOWER FAN MOTOR 20HQ  PER AMM 21-26-51. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
